# SDR SIMA20190303001

- Difficulty date: March 3, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,226 hours, 40,833 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 00356
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENATL CABIN DEPRESSURIZATION AT FL 340. LOUD WHISTLE FROM MAIN CABIN DOOR. EMERGENCY DESCENT ACCCOMP. HIGHEST CABIN ALT WAS 11800 FT. C/A-C/W MANUAL PRESSURIZATION SYSTEM OPS CHECK SATISFACTORY IAW AMM 21-31-00, FOUND PAX DOOR SEAL DAMAGE AT TOP AFT CORNER REPAIRED AS REQUIRED IAW AMM 52-00-01. REMOVED AND REPLACED MAIN CABIN DOOR SEAL IAW AMM 21-31-00. OP CHECKED GOOD. LEAKED CHECKED GOOD IAW AMM 21-31-00-70-808-A.  REMOVED AND REPLACED SERVICE DOOR FRAME SEAL IAW AMM 53-21-11 OPS CHECK GOOD NO LEAKS NOTED. PERFORMED OPERATIONAL CHECK OF MANUAL MODE OF PRESSURIZATION CONTROLLER IAW AMM 21-31-00-700-801-A. OP CHEKED GOOD. AUTOMATIC PRESSURIZATION SYSTEM INOP ITEM DEFERRED PER MEL #21-17M PROCEDUEREC/W AUTH #030111DM-C. REMOVED AND REPLACED ELECTROPNEUMATIC OUTFLOW VALVE IAW AMM 21-31-03 OPS CHECKS GOOD. MEL 21-17 RESTORED. MAINT. ITEMS COMPLIED WITH.
